# SDR ASAA2015040811279

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,167 hours, 9,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AREA LIGHT AT 11ABC INOPERATIVE. ACFT GROUNDED. REPLACED THE LAMP IAW AMM 33-51-03-960-801.  OPS CHECKED GOOD.
